Ibnutrib restarted

I started Ibnutrib 2x140 course on 21st Jan. On 7 th Feb my TLC was 271, and on 21 st got 104 deg F temp and was put on antibiotic and ((TLC reached 400 level, )with Ibnutrib stopped.

Now Ibnutrib restarted from yday with single dose of 420 mg of Ibnutrib. Feel loss of appetite , lots of fatigue.

Is this normal + what abt experience reg TLC? Thanks

6 Replies

oldestnewest
  • What is TLC that you refer to? I suspect you might be referring to ALC (Absolute Lymphocyte Count).

    IF so, then experiences reported by many is that Ibrutinib results in a significant increase in ALC as it has the effect of flushing lots of Lymphocytes out if places (bone marrow and Lymph nodes) they normally hide. Reports on the hundreds are common.

    I am on Ibrutinib and get my first blood test since I started it tomorrow, two weeks after starting. I'll post my number when I get it but was told to expect a very high number.

    best, rob

  • Oh, I'm sorry, just looked up TLC, it appears to be Total Leukocyte Count. I've never looked at that and it has not come up in discussion with my consultant. Whilst I believe my comments about ALC hold true I do not think that is what you are asking about.

    rob

  • Yes , it is Total Lymph. Count.

  • Thanks sir for guidance. Mine ALC too is quite high ie ard 259.

  • Don't want to scare you but last year, my husband had similar numbers but wasn't on Ibnutrib yet. Nonetheless, the loss of appetite was very unusual for him and the fatigue was overwhelming. After about 3 months of going downhill, he ended up in the hospital with Sepsis that settled in his knee. If it hadn't, he would probably be dead. His WBC got to 389. Turned out to be a strain of pneumonia in his blood. With that fever, you may want to have some other things checked.

  • Thanks ma'am.